Toprol-xl Emotional Side Effects, Emotionally Numb
Has anyone experienced any emotional side effects? I am 22 and I feel as if I am emotionally numb. It's as if I just don't feel anything anymore. Anybody?
Murphyliss - I have been looking into this as well because I have been feeling depressed too (emotionally numb is exactly how I have been feeling). I have been on the pill for 3 months straight and just stopped for 5 days and already feel so much happier. My outlook on life is back to normal... I feel good again. I didn't even suspect that it might have been the pill causing these feelings until I stopped taking it & immediately felt better. I thought I was just miserable and didn;t know how to snap out of it,. I started to think about anti-depressents for the first time in my life. I just started researching online in hopes of finding a different pill that will not have depression as a side effect, but the more I research the more I realize how common this is amongst all types of pills. I see some people posting that they tried various types and eventually found one that worked, but don't want to risk feeling like I did for another day. I am strongly considering going off the pill all together. It is just not worth it. Good luck to you...